Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Incresing Potasium Level after doing a Heart Valve Replacement

One of my relative sister underwent a sugery for a heart Valve Replacement and it was OK. But after one day she felt some back pane in the hospital it self and finaly starte to increase potasium level. doctors couldn't diagnose this probem and thay finaly done dylasis also but no use. she dead after two days. Do you have any idea what will be the reason for this?


This discussion is related to severe naseua, vomiting, back pain.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem